Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Burghelea-Haller analytic torsion for manifolds with boundary


Author: Guangxiang Su
Journal: Proc. Amer. Math. Soc. 137 (2009), 4295-4306
MSC (2000): Primary 58J52
Published electronically: July 22, 2009
MathSciNet review: 2538590
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we extend the complex-valued Ray-Singer torsion, introduced by Burghelea-Haller, to compact connected Riemannian manifolds with boundary. We also compare it with the refined analytic torsion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J52

Retrieve articles in all journals with MSC (2000): 58J52


Additional Information

Guangxiang Su
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, D-53111, Bonn, Germany
Email: sugx@mpim-bonn.mpg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10003-5
PII: S 0002-9939(09)10003-5
Keywords: Hilbert complex, symmetric bilinear form, analytic torsion
Received by editor(s): December 23, 2008
Received by editor(s) in revised form: February 11, 2009, and April 13, 2009
Published electronically: July 22, 2009
Communicated by: Varghese Mathai
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.